MAUDE Adverse Event Report: NEURO - VILLALBA STANDARD TRIAL LEAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA STANDARD TRIAL LEAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 387360
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product id: neu_stylet_acc, serial# unknown, product type: accessory.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.
 
Event or Problem Description
The healthcare professional (hcp) via the manufacturer representative reported that the trial lead was unable to advance through the touhy needle.Stylets were swapped to troubleshoot but were unsuccessful.Needle angle was rechecked and loss of resistance rechecked.A new trial lead was opened and advanced without trouble.The issue was resolved at the time of the report.No surgical intervention occurred or was planned.The patient¿s status at the time of the report was alive-no injury.Additional information received from the manufacturer representative reported that the lead had been returned for analysis.
 
Additional Manufacturer Narrative
Analysis of the lead, lot # va19ndg, found no anomaly.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
STANDARD TRIAL LEAD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6166151
Report Number6000153-2016-00824
Device Sequence Number876018
Product Code LGW
UDI-Device Identifier00643169157385
UDI-Public00643169157385
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Model Number387360
Device Catalogue Number387360
Device Lot NumberVA19NDG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2016
Initial Date Received by Manufacturer 11/16/2016
Supplement Date Received by ManufacturerNot provided
12/27/2016
Initial Report FDA Received Date12/12/2016
Supplement Report FDA Received Date01/18/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR